Ask a doctor

I take tamoxifen after a diagnosis of breast cancer. I want to have botox for "crows feet" around my eyes. Is this ok?

Doctor Answers (4)

Drug-drug interactions with Botox

+1

Botox has nominal systemic absorption and will not have any drug-drug interactions with tamoxifen.

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 15 reviews

Botox and Tamoxifen

+1

I know of no drug interactions with these and I treat many women that are undergoing or are just finished with chemotherapy. Looking at a less tired face in the mirror really helps make these women feel better and helps keep them moving forward in a positive direction.

Birmingham Dermatologist
5.0 out of 5 stars 10 reviews

I take tamoxifen after a diagnosis of breast cancer. I want to have botox for "crows feet" around my eyes. Is this ok?

+1

This should be totally safe. If you are still apprehensive, discuss with your oncologist for more specific advice.

Stephen Weber MD, FACS

Web reference: http://weberfacialplasticsurgery.com/botox-dysport-xeomin-neuromodulators/

Denver Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

Interaction with Botox and Tamoxifen

+1

While it is always safe to check with your prescribing physicians, there are no known drug interactions with Botox and Tamoxifen. It should be safe for you to get your crows' fee treated with Botox.

Staten Island Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...